# SDR VNAA20250329019

- Difficulty date: January 28, 2025
- Submitted: March 29, 2025
- Operation: Air carrier
- Aircraft: N539EA
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10318
- Aircraft time: 31,252 hours, 24,855 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670313543
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FRAME FS310 BTW STGR 26RH TO 26LH, AT MAIN AVIONICS COMPARTMENT.    FRAME FS310 BTW STGR 26RH TO 26LH, AT MAIN AVIONICS COMPARTMENT WAS EVALUATED OUT OF LIMITS PER CRJ700 SRM 53-21-06-101-002-A01 AND WAS REPAIRED PER CRJ700 SRM 53-00-06-201-006-A01
